# SDR ASOA201200049

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 33,472 hours, 29,650 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A730
- Condition: Failed
- Location: Flap Skew
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEGREES DURING CRUISE ALT NORMAL LANDING. EMERGENCY DECLARED.  R & R SKEW DETECTION UNIT IAW AMM 27-51-15.
